Need advice onTrazodone causing nightmares

Discussion in 'Fibromyalgia Main Forum' started by KimDC, Jan 8, 2006.

  1. KimDC

    KimDC New Member

    I've been taking 25 mg of Trazodone for sleep for 2 weeks. I was feeling significantly better the first 10 days and was so excited that I'd found a med that helps! But, the past 2 nights or so, I've been having vivid, disturbing nightmares. Last night I woke up screaming and scared my husband to death. Have any of you had this side effect? Will it go away if I give it time? Should I try decreasing my dose? I don't want to give up on Trazodone so soon because it did seem to help so much in the first week. Thanks for any advice!
  2. bb57

    bb57 New Member

    Hi, i'm new here, thought i'd answer, too. Took trazadone for a few months and had to stop. Awful nightmares and drenching night sweats that got consistently worse. Got tired of changing the sheets in the night and beating up on my husband. One night i actually gave him a black eye. Doctor took off cause it is a side affect. U may want to continue looking for the right meds.. takes a while.
    Good Luck. bb57
  3. yuckie

    yuckie New Member

    I had to go off trazodone because of the nightmares. I also took it for about 2 weeks but that's when the nightmares started. They were horrible. Very disturbing. I've tried everything with no luck.